RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 39, Number 4  


Ordinary Differential Equations
Localization of Exact Solutions of Second-Order Quasilinear Systems
Kh. I. Botashev
435
On Solutions Decaying at Infinity of Real Nonautonomous Systems of Quasilinear Differential Equations
V. M. Evtukhov
441
A Joint Description of the Boundary Exponent Sets of a Solution of a Linear Pfaff System: II
N. A. Izobov, E. N. Krupchik
453
An Existence Theorem for Weak Solutions of Stochastic Differential Equations with Discontinuous Right-Hand Sides and with Reflection at the Boundary
A. A. Levakov
465
Cubic Systems of Nonlinear Oscillations with Seven Limit Cycles
A. P. Sadovskii
472
Continuability of Analytic Solutions of Some Linear Systems of Functional-Differential Equations
V. B. Cherepennikov
482

Partial Differential Equations
Uniform Estimates of Solutions of the Cauchy Problem for Hyperbolic Equations with a Small Parameter Multiplying Higher Derivatives
L. R. Volevich, E. V. Radkevich
486
A Mixed Problem for a System of Telegraph Equations: II
V. N. Gol'dberg
500
Stabilization of the Solution of the Cauchy Problem for a Parabolic Equation with a Lower-Order Term
V. N. Denisov
506
Well-Posedness of Initial-Boundary Value Problems for Higher-Order Linear Hyperbolic Equations with Two Independent Variables
T. I. Kiguradze, T. Kusano
516
Uniform Convergence of Spectral Expansions in a Nonorthonormal Fundamental Function System of the Laplace Operator
M. A. Soldatova
527
A Well-Posed Statement of Some Nonlocal Problems for the Wave Equation
S. S. Kharibegashvili
539

Short Communications
Construction of a One-Stage $L$-Stable Second-Order Method
M. V. Bulatov
554
Two-Point Problems for Third-Order Ordinary Differential Equations
Yu. A. Klokov
557
The Characteristic Sets of Multidimensional Equations with Respect to a Polyhedral Cone Can Be Nonclosed
E. K. Makarov
560
Fixed Singular Points of Differential Systems
S. L. Sobolevskii
563
Equivalence of Riccati Equations with Periodic Coefficients
V. Yu. Tyshchenko
565
Preservation of Stability of Differential Equations Under Discretization
L. Z. Fishman
568

Obituary
Nikolaǐ Antonovich Bobylev
I. V. Gaishun, S. V. Emel'yanov, N. A. Izobov, V. A. Il'in, S. K. Korovin, E. F. Mishchenko, E. I. Moiseev, N. Kh. Rozov, V. A. Sadovnichii, T. K. Shemjakina
570
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020